# SDR 07FDEA00805

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED OVER FS 15A AT BL Y593 REMOVED CORROSION IAW A300-600 SRM 51-74-10, SEAT TRACK FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16 FIG 101.  REMOVED AND REPLACED SEAT TRACK P/N A53612524200 IAW A300-600 SRM 51-40-21, PO 565252.1.
